Jacobi forms over imaginary quadratic number fields

Volume 96 / 2001

Howard Skogman Acta Arithmetica 96 (2001), 333-350 MSC: Primary 11F55; Secondary 11F41, 11F27 DOI: 10.4064/aa96-4-3

Authors

  • Howard SkogmanDepartment of Mathematics
    University of Southern California
    DRB 155
    1042 W. 36th Place
    Los Angeles, CA 90089-1113, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image